# SDR RAIA00601015

- Difficulty date: January 12, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- Aircraft time: 19,402 hours, 20,175 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT 5461-STL- EMERGENCY LIGHT FORWARD STRIP INOP.  MAINTENANCE RESECURED WIRING TO FORWARD EMERGENCY LIGHT STRIP.
